# SDR DHL2006793002

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT WILL NOT REMAIN ILLUMINATED.  L1 EMERGENCY EXIT LIGHT BATTERIES ARE LOANERS FROM CHAMPION AIR.  REMOVED AND REPLACED L1 EMERGENCY EXIT LIGHT BATTERIES CHECKS NORMAL IAW MM CH 33-50-01, P/N 37067-001 TRANSFER TO DMI LOG IAW GMM 3.5 CAT 2 DMI 24798L PLACARD INSTALLED.  L1 EMERGENCY EXIT LIGHT BATTERIES WERE PURCHASED FROM CHAMPION AIR.  DMI 24798L CLEARED.  PLACARD REMOVED.
